# SDR SWAA2020022041556

- Difficulty date: February 9, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Bs 915-
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN AT POTABLE WATER SERVICE DOOR CUTOUT CORRODED FORWARD LOWER CORNER AT BS. 915, ABOVE STR. 27R.
